# SDR AALA20160217001

- Difficulty date: February 16, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 18,194 hours, 7,030 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW SUSPECTED A RT NOSE GEAR TIRE DAMAGE ON TAKEOFF.  A NOISE WAS HEARD TO BE COMING FROM THE NLG WW.  THE FLIGHT CONTINUED, DECLARED AN EMER FOR LANDING & LANDED WITHOUT FURTHER INCIDENT.  FOUND TIRE SEPARATION ON RT NOSE TIRE.  R & R BOTH LT & RT NLG TIRES IAW MM 32-45-21.  THE ACFT WAS GNDED.
